You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
On the First-Order Bilinear Time Series Model
Tuan Dinh Pham and Lanh Tat Tran
Journal of Applied Probability
Vol. 18, No. 3 (Sep., 1981), pp. 617-627
Published by: Applied Probability Trust
Stable URL: http://www.jstor.org/stable/3213316
Page Count: 11
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
The paper investigates some properties of the first-order bilinear time series model: stationarity and invertibility. Estimates of the parameters are obtained by a modified least squares method and shown to be strongly consistent.
Journal of Applied Probability © 1981 Applied Probability Trust